# SDR AALA202402193267

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 31,072 hours, 12,589 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FUEL FILTER CLOG INDICATION ON TAKEOFF AFTER FLAP RETRACTION. INDICATION REMAINED UNTIL FL 200 THEN WENT AWAY. REMOVED AND REPLACED #1 ENGINE FUEL FILTER.
